# SDR DLL17970059

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1202
- Engine: Rroyce RB211524B4
- System (JASC): 7320 · Fuel Controlling System
- Part: Flow Reg
- Part number: FFR104MK1
- Condition: Failed
- Location: Nr 1 Eng Fuel
- Stage of operation: CR
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, NR 1 ENGINE ROLLED BACK, GOT 1,000 PPH FUEL FLOW.  DESCENDED TO 26,000 AND ATTEMPTED RESTART.  FUEL FLOW STILL AT 1,000 PPH AT 36 PERCENT.  ON ARRIVAL, FOUND EVIDENCE OF TAIL PIPE FIRE.  BORESCOPED NR 1 ENG,  REPLACED HP SOV, AND NR 1 FFR.  PERFORMED PFHB TESTS 3, 13 AND 20.  ENGINE CHECKS OK.
